Jump to content

Warning: Do Not Take Trinessa!


Recommended Posts

So I did some research on the Fatty Liver. And I found a small thread that oral contraceptives might cause this. I got them filled the other day and took the black box packaging out to read it. Two things jumped out at me.

> Gallbladder Disease

> Liver Tumors

I thought...what the heck? And then before those it listed...

> Blood Clots in Legs

Which I've been having pain in my legs to the point I can't walk lately. So I started searching for 'TriNessa Gallbladder'. And began finding posts from people saying:

"Six months after I started this I had to have my gallbladder removed and I now have a fatty liver without any known cause. Don't take this medicine."

"I had terrible gallbladder issues about six months into this medicine. I now have a fatty liver and thankfully once I stopped taking this I don't."

I was floored. I stopped immediately. Because June was when I began the TriNessa. December was when I had the Gallbladder removed!

SIX MONTHS.

It was a perfect timeline!

My gastro doctor said she couldn't comment on what to do to replace it since I need something for the wonky periods and pain and clots, but recommended a good female doctor to go to. She said it was a good thing I found that though. Unfortunately I can't get in to see the female doctor for another month!

Another thing I came across later was a possible connection between Hashimoto's and TriNessa, but it was weak. So there's always a chance that my autoimmunity is linked to this pill as well. I messaged the FDA but I'm not sure they'll be able to do anything. I just...I'm so much in shock and anger. I'm not going back to Prime Care Medicine group. They've lied to me, made things up, and now poisoned me. If I could find that in less than fifteen minutes in a web search, surely they should have known to take me off the birth control when they saw something going on as sick as I am.

I've lost twenty pounds. My hair is falling out. I'm photosensitive. I can't eat. I look sick. I'm exhausted. I'm hormonal to the point of suicide sometimes.

What the **** were they thinking?

I really wish I knew who to sue. XD

Link to comment
Share on other sites

All birth control pills come with inherent risk of blood clots; in fact, if you have a history of blood clots, many US doctors will refuse to prescribe birth control.

Link to comment
Share on other sites

Doctors aren't Pharmacists, oftentimes they aren't familiar with side effects; especially if the side effects only occur in a small population. My primary doc prescribed an antibiotic for a sinus infection that led to me tearing my rotator cuff (I had been warned about achilles tendon rupture and to take it easy.) My allergist said that he would never prescribe that antibiotic because of the high incidence of tendon rupture with it, plus it doesn't work well for sinus infections anyway! I consult with my Pharmacist before I take any new medicine, especially if I'm having side effects.

Fantastic catch though! I hope it is all reversible and you feel better soon!

Edited by firewatcher
Link to comment
Share on other sites

Holy Cow!

I'm glad you found the problem and I hope you'll recover okay.

I don't blame you for sueing.

I have a friend that does malpractice lawsuits particularly regarding medications.

I'm not sure if she can help you or not long distance?

I'll try to get you a link to her.

Link to comment
Share on other sites

Doctors aren't Pharmacists, oftentimes they aren't familiar with side effects; especially if the side effects only occur in a small population. My primary doc prescribed an antibiotic for a sinus infection that led to me tearing my rotator cuff (I had been warned about achilles tendon rupture and to take it easy.) My allergist said that he would never prescribe that antibiotic because of the high incidence of tendon rupture with it, plus it doesn't work well for sinus infections anyway! I consult with my Pharmacist before I take any new medicine, especially if I'm having side effects.

Fantastic catch though! I hope it is all reversible and you feel better soon!

Wow! I had the same thing happen when I was taking Cipro. I called the dr office and they told me it wasn't a side effect. I told the nurse that I had just read it was a side effect.

Everyone is right, most drs are oblivious to side effects or allergic reactions. I've had so many reactions to medicine that I just find it hard to take any. Good luck and I hope it reverses and you start to recover.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...